MAUDE Adverse Event Report: FOOTPRINT MEDICAL, INC. 3.5 FRENCH SINGLE LUMEN SILICONE UMBILICAL CATHETER; CATHETER, UMBILICAL ARTERY

FOOTPRINT MEDICAL, INC. 3.5 FRENCH SINGLE LUMEN SILICONE UMBILICAL CATHETER; CATHETER, UMBILICAL ARTERY
Model Number S1UVC-3540
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/05/2024
Type of Reportable Event Malfunction
Event or Problem Description
Newborn patient in neonate intensive care unit (nicu) isolette moving about vigorously.When registered nurse (rn) settled baby and changed his diaper, his 3.5 umbilical catheter broke about 1.5 to 2 inches after the total parenteral nutrition (tpn) filter or about 2-3 inches from the insertion site.No harm to patient noted.All catheters with same lot number were tested and broke very easily.Removed by supply chain.Manufacturer response for catheter, umbilical artery, na (per site reporter): unknown at this time.

Brand Name
3.5 FRENCH SINGLE LUMEN SILICONE UMBILICAL CATHETER
Common Device Name
CATHETER, UMBILICAL ARTERY
Manufacturer (Section D)
FOOTPRINT MEDICAL, INC.
5823 sebastian place
san antonio TX 78249
MDR Report Key19483216
Report Number19483216
Device Sequence Number20840546
Product Code FOS
UDI-Device Identifier00858778006324
UDI-Public(01)00858778006324
Combination Product (Y/N)N
Initial Reporter StateMD
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 02/07/2024
Report Date (Section F) 02/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberS1UVC-3540
Device Lot Number220096
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/10/2024
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer06/07/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/07/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age3 DA
Patient SexMale
Patient Weight2 KG
Patient RaceWhite
Date Report Sent to FDA02/07/2024